# SDR UPS02239943

- Difficulty date: November 25, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEVERAL CRACKS ON NLG WHEEL WELL PRESSURE WEB RHS FROM BS 260 DOWN 1 1" FROM CEILING AND 1" FWD OF THE AFT PRESSURE PANEL TP BS 279 6" BE LOW AFT PRESSURE PANEL     DAMAGED AREAS REPAIRED IAW SRM51-40-2 FIG 1
